Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The behavior of pseudo-random sequences generated on computers by the multiplicative congruential method


Author: V. D. Barnett
Journal: Math. Comp. 16 (1962), 63-69
MSC: Primary 62.99
DOI: https://doi.org/10.1090/S0025-5718-1962-0136046-5
MathSciNet review: 0136046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62.99

Retrieve articles in all journals with MSC: 62.99


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0136046-5
Article copyright: © Copyright 1962 American Mathematical Society